# SDR MALA040494

- Difficulty date: July 12, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 17,493 hours, 19,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Bolt
- Part number: AIR124792
- Condition: Broken
- Location: Rabab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND RABAB BOLT BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED RABAB BOLT P/N AIR 124792, ALL CHECKS GOOD.
